# SDR FDKA200710277

- Difficulty date: October 27, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N844MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145481
- Aircraft time: 14,497 hours, 13,509 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Switch
- Condition: Dirty
- Location: Pitch Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6201 FLL (0341 PHX LCL) - ROLL TRIM SWITCH INOP.  MX REMOVED DEBRIS FROM SWITCH OPS CHECKED GOOD.
